Food around the world

Foods Around the World

  • Flight to Greece

    Flight to Greece
    The team needs to board United Flight 350 in Miami, FL to Newark, NJ at 7:15am. Expect a 8 hour layover in Newark and board the international United Flight 8838 to Frankfurt at 6:10pm. Expect a 2 hour delay and board the Lufthansa Flight 1278 to Athens at 9:40am. Land in Athens at 1:25pm. Your total flight time with the layovers is 23 hours.
  • Period: to

    Food Around The World

    This timespan is the deadline for the 4 people within the team to accomplish all 5 challenges that will be given in a maximum time of 168 hours.
  • Arrival at Greece

    Arrival at Greece
    After the flight leaving West Palm Beach, Fl, the team finally arrives in Greece where they will soon be picked up by a taxi.
  • Taxi to 1st Challenge

    Taxi to 1st Challenge
    From the airport to the Funky Gourmet, it'll take about half an hour to arrive at the first challenge. with an overall charge of $27. Your arrival will be at 1:55pm.
  • 1st Challenge at the Funky Gourmet

    1st Challenge at the Funky Gourmet
    (2pm-3:20pm) The team will have to endulge their senses with the STIMULUS(when the innovation is changed or adapted to local populations) Degustation Menu #3. This menu is $122 per person with a wine pairing that comprises of many things such as bread and buttermilk, fish soup, beef cheeks, and a Cheese course of $9 per person. This choice of food is an example of one of their many CUSTOMS(frequent repition of an act until it becomes characteristic of a group of people) within the country.
  • Taxi to Airport

    Taxi to Airport
    From the Funky Gourmet to the Sofitel Athens Airport, it takes about 30 min. with a total of $14. The arrival time will be 3:50pm.
  • Flight to Japan

    Flight to Japan
    The team needs to board the Aegean Airlines Flight 840 to Dusseldorf at 4pm. Expect a 1hr 55min layover in Dusseldorf and board the Lufthansa Flight 7240 to Tokyo, Japan at 6pm. Land in Tokyo at 4pm on Jan. 6th. Your total flight time with the layover is 17 hours.
  • Taxi to Ooike Hotel

    Taxi to Ooike Hotel
    From the Tokyo Airport to The Ooike Hotel, it takes about 1 hour and 23 mins. with a total cost of about $65. The arrival time is 5:23pm.
  • Stay at Ooike Hotel

    Stay at Ooike Hotel
    The team will spend a few hours resting up at The Ooike Hotel from 5:25pm to 10am. During this period, they will be able to enjoy the MATERIAL CULTURE(the physical objects produced by a culture in order to meet its material needs) of coffee shop/cafe, complimentary breakfast, and in-room accessibility. With $181 per room, the total cost is $362. Situated in Fujikawaguchiko, the hotel is close to the Fuji-Hakone-Izu National Park, the next challenge in the race.
  • Taxi to 2nd Challenge

    Taxi to 2nd Challenge
    From the Ooike Hotel to the Hakone National Park in Mt. Fuji, it takes 1 hour and 18 mins. with a total cost of $35. The arrival time is at 11:18am.
  • 2nd Challenge at Hakone National Park

    2nd Challenge at Hakone National Park
    (11:20am-1pm) For the 2nd Challenge, the team will have to take a tour to some of the most recognizable FOLK ARCHITECTURE(Effects on landscape, agriculture, dwellings) within Hakone. This includes enjoying the cherry blossoms in one of its' many parks, relaxing in a steaming hot spring, etc. After walking around, they will be able to see the BIODIVERSITY(the total variety of plant and animal species in a particular place) of the nature.
  • Taxi from National Park to Haneda Airport

    Taxi from National Park to Haneda Airport
    From The Hakone National Park to the Haneda Airport, it takes about 1 hour and 15 mins. The overall distance is about 56 miles with a charge of $56. Your arrival time will be at 2:15pm
  • Flight to France

    Flight to France
    The team needs to board Air France Flight 293 at 2:25pm. There will be no layovers, as it is a oneway ride. Land in Paris, France at the Charles De Gaulle Airport at 7:25pm. Your total flight time is 5 hours.
  • Taxi to Hilton Paris Charles de Gaulle Airport

    Taxi to Hilton Paris Charles de Gaulle Airport
    From the Paris Charles de Gaulie Airport to the Hilton, it tskes about half and hour with a total cost of $17. The arrival time is 8pm.
  • Stay at the Paris Charles de Gaulie Hiltion

    Stay at the Paris Charles de Gaulie Hiltion
    (8pm-12am) The team will spend the night resting at The Hilton close to the Paris Charles de Gaulie Airport from 8pm to 12am. During this period, they will be able to enjoy the POPULAR CULTURE(large form of people perform this culture) here such as a fitness room, a sauna, The Skylight Bar, and The Paris City Center. With $147 per room with an estimate of dining, the total cost is $600.
  • Taxi to 3rd Challenge

    Taxi to 3rd Challenge
    From The Hilton to L’Epicure at 12:10pm, it takes 35 minutes with a total cost of about $19. The arrival time will be 12:45pm.
  • 3rd Challenge at L’Epicure

    3rd Challenge at L’Epicure
    (12:50pm-2pm) For this challenge, the team'll have to try the resteraunts seasonal menu which includes a first course of Large Langoustine or Sea Scallop, a main course of Salmon or a Farm raised pig, and a dessert of either Hazelnuts or Snowballs of Lichtis. In early France, the food customs were cheese served before dessert, soft talk within the resteraunt, etc. In L'Epicure, all of these qualities and more are used in order to keep the traditions lively. The overall price is $200.
  • Taxi to Airport

    Taxi to Airport
    From L'Epicure to the Héliport d'Issy-Les-Moulineaux, it'll take 17 minutes with the overral cost of $15. The arrival time will be 2:22pm.
  • Flight to Italy

    Flight to Italy
    The team needs to board the Vueling Airlines Flight 6250 in Paris, France to Rome, Italy at 2:30pm. There will be no layovers expected. Land in Rome at 4:30pm. Your total flight time is 2 hours.
  • Taxi to 4th Challenge

    Taxi to 4th Challenge
    From the airport to Fortunato al Pantheon, it takes about 12 minutes with a total cost of $4. The arrival time is 4:42pm.
  • 4th Challenge

    4th Challenge
    (4:45pm-6pm) At the 4th Challenge in Fortunato al Pantheon, the team will have to enjoy one thing from 4 parts of the menu which includes the Traditional Starters, First Course, Desserts, and one free choice. Since 1975, the restaurant has provided the residents of Italy with sophisticated atmosphere and top level services. The menu delivers an explosion of flavors accomplished with simplicity by using the freshest ingredients mixed into their traditonal Italian cuisine.
  • Taxi to Pantheon Hotel

    Taxi to Pantheon Hotel
    From the Fortunato al Pantheon to the Pantheon Hotel, it'll take 11 minutes with an overall price of $2. The arrival time is 6:11pm.
  • Pantheon Hotel

    Pantheon Hotel
    The team will rest up and stay at the Pantheon Hotel from 6:15pm to 8am. During this period, they will be able to enjoy events and areas that are located around the central location that is the hotel. Some examples are the Colesseum, Vatican City, Trastevere, etc. In the end, the team will be surrounded by comforts and warm, professional hospitality. The overall cost including an estimate of souvenirs is around $400.
  • Taxi to Airport

    Taxi to Airport
    From the Pantheon Hotel to the Leonardo da Vinci International Airport, it'll take about 32 minutes with an overall cost of $20. The arrival time is 8:32am.
  • Flight to Australia

    Flight to Australia
    The team needs to board the NIKI Flight 8467 to Vienna at 9am. Expect a short connection in Vienna of 35 minutes and board the NIKI Flight 7086 to Abu Dhabi at 11:10am. Arrive at Abu Dhabi at 7:50pm and expect a layover of 2 hours. Then, board the NIKI Flight 4070 at 9:50pm to the Kingsford Smith Airport in Sydney. Arrive in Sydney at 6:45pm on Thursday Dec. 8th. Your total flight time with the layover and short connection is 23 hours and 45 minutes.
  • Taxi to 5th Challenge

    Taxi to 5th Challenge
    From the Leonardo Da Vinci International Airport to Twenty 8 Acres at 6:50pm, it will take 15 minutes with an overall cost of $4. The arrival time will be 7:05pm.
  • 5th Challenge

    5th Challenge
    (7:10pm-9:10pm) For the 5th challenge at Twenty 8 Acres, the team enjoys a main dish with drinks and a juiced side for dessert. Their passion is food as well as creating dishes using exceptional produce. In the Gold Rush of 1851, speculators came from all over the world, among them thousands of Chinese who began successful market gardens, thus introducing them to new tastes. From there, the evolution of food has continuously evolved. The overall cost is about $800.
  • Taxi to Adina Hotel

    Taxi to Adina Hotel
    From Twenty 8 Acres to the Adina Apartment Hotel Chippendale, it takes about 7 minutes with an overall cost of $2. The arrival time is 9:20pm.
  • Adina Apartment Hotel Chippendale

    Adina Apartment Hotel Chippendale
    The team will rest at the Adina hotel from 9:30pm on Dec. 8 to 2pm on Dec. 9. Within this time, they'll be able to enjoy the luxuries in the hotel such as a heated swimming pool, room service, a sauna, etc. Superbly located in Sydney city, strolling distance to many iconic attractions, the hotel offers you the quintessential central Sydney experience. The overall cost is $850.
  • Taxi to the Sydney Airport

    Taxi to the Sydney Airport
    From the Adina Hotel to the Sydney Hotel, it takes about 18 minutes with a total cost of $5.
  • Flight to Miami

    Flight to Miami
    The team needs to board the American Airlines Flight 7363 to Los Angeles at 3pm. Expect an 11 hour and 45 minute layover in Los Angeles and board the American Airlines Flight 5386 to Denver at 9:30pm. Expect a 39 minute layover and board the American Airlines Flight 2392 at 1:20am. Land in Miami at 7:06am. Your total flight time with the layovers is 32 hours and 6 minutes.
  • Grand Total

    Grand Total
    Time- 182.78 hours
    Cost- $27,845